Pacific Journal of Mathematics

The prime divisors of Fibonacci numbers.

Morgan Ward

Article information

Source
Pacific J. Math. Volume 11, Number 1 (1961), 379-386.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103037560

Zentralblatt MATH identifier
0112.26904

Mathematical Reviews number (MathSciNet)
MR0138586

Subjects
Primary: 10.61

Citation

Ward, Morgan. The prime divisors of Fibonacci numbers. Pacific J. Math. 11 (1961), no. 1, 379--386. http://projecteuclid.org/euclid.pjm/1103037560.


Export citation

References

  • [1] Paul Bachmann, Kreistheilung, Leipzig (1921), 150-185.
  • [2] Marshall Hall, Divisors of second order sequences, Bull. Amer. Math. Soc, 43 (1937), 78-80.
  • [3] C. A. Laisant, Les deux suites Fibonacciennes fondamentales,Enseignement Math., 21 (1920), 52-56.
  • [4] D. H. Lehmer, An extended theory of Lucas functions,Annals of Math., 31 (1930), 419-448.
  • [5] J. V. Uspensky and M. A. Heaslet, Elementarynumber theory, New York (1939), 358-359.
  • [6] Morgan Ward, Prime divisors of second order recurrences, Duke Math. Journal 21 (1954), 607-614.
  • [7] Morgan Ward, The linear p-adic recurrence of order two, Unpublished. CALIFORNIA INSTITUTE, PASADENA.